# SDR N6WA20140929001

- Difficulty date: September 29, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 29,403 hours, 21,658 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PAX DOOR WARNING DURING TAXI.  CYCLED PAX DOOR SEVERAL TIMES.  PERFORMED DOOR SENSOR TEST ON MDC IAW AMM 32-61-01.  OPERATIONS CHECKED GOOD IAW AMM 52-11-00, NO MSG NOTED.
